# SDR 98ZZZX874

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N132CM
- Make and model: Cessna 337H
- Aircraft serial: 33701817
- Engine: Cont IO360G
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Pump
- Condition: Failed
- Location: Engine Oil
- Part time: 955 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FOLLOWING TAKEOFF, AIRSPEED SLOWED.  REAR ENGINE INSTRUMENTS INDICATED ENGINE WAS LOSING POWER.  OIL PRESSURE WAS DROPPING AND THE PROPELLER WENT INTO FEATHER.  THE ENGINE WAS SHUT DOWN AND A LANDING WAS MADE.  AN INSPECTION OF THE ENGINE DETERMINED THE OIL PUMP HAD FAILED.
